中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics, Applied; Mechanics
题名:
symplectic structure of poisson system
作者: Sun JQ ; Ma ZQ ; Tian YM ; Qin MZ
关键词: Poisson system ; nonlinear transformation ; symplectic method ; rigid body problem
刊名: APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
发表日期: 2005
卷: 26, 期:11, 页:1484-1490
收录类别: sci ; ei
部门归属: Chinese Acad Sci, Inst High Energy Phys, Beijing 100039, Peoples R China. Inst Appl Phys & Computat Math, Beijing 100088, Peoples R China. Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China. Chinese Acad Sci, Inst Computat Math, Beijing 100080, Peoples R China.
语种: 英语
WOS记录号: WOS:000233779600012
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/12448
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
symplectic structure of poisson system.pdf(315KB)----限制开放-- 联系获取全文

Recommended Citation:
Sun JQ,Ma ZQ,Tian YM,et al. symplectic structure of poisson system[J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2005-01-01,26(11):1484-1490.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Sun JQ]'s Articles
[Ma ZQ]'s Articles
[Tian YM]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Sun JQ]‘s Articles
[Ma ZQ]‘s Articles
[Tian YM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace